# SDR CALA2022053001368

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Part number: D5347105620390
- Condition: Corroded
- Location: Fr 64 Strg 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 44 CORROSION BTWN FR64-65, DURING REMOVAL OF COUPLING AT FR 64 STRG 44 FOUND CORROSION SPOT ON STRINGER 44 WEB EVALUATION IS REQUIRED AS NOTED ON LTPR NR#5001146904-0040. PREFORMED REPAIR OF THE FR64 STR44 PER ECRA 5341-1316 AND EO-A32F-53-12768-00-FINAL WITH NO DEVEATIONS CAT "A" MAJOR REPAIR RII REQUIREMENTS C/W
